# SDR SWAA2018031320360

- Difficulty date: March 12, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 6,783 hours, 3,021 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: FDC5555
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY UNDER THE LT INSPECTION SLAT FLASHLIGHT LATCH BROKEN.  R & R THE LATCH IAW SIP.
